# SDR REXA201000008

- Difficulty date: January 15, 2010
- Submitted: January 15, 2010
- Operation: Air carrier
- Aircraft: N8672A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7672
- Aircraft time: 17,768 hours, 14,890 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Out Of Rig
- Location: Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAPS FAIL DURING FLAPS AT ZERO OVER SPEED CLICKER WITH FLAP INDICATION 310 KNOTS 36 MIN INTO FLIGHT OQT 41 DEG DURING CLIMB.  PERFORMED T/S PER BOMBARDIER FIM  R 37 IAW AM 2009-06-12PARA H6I PER AMOC DATED MARCH 27 2009 & PA AD 27-052F.CODES 1 5 1A 1 5 2A RIGGED FLAPS IAW AMM 27-51-00, OPS CHECK GOOD.
